Alert archive / Oklahoma / River Flood Advisories in 2021

River Flood Advisory 49, NWS Norman, OK

June 27, 20214 counties in Oklahoma

NWS Norman, OK issued this river flood advisory at Jun 27, 2021, 2:54 AM CDT for 4 counties in Oklahoma. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Jun 27, 2021, 2:54 AM CDT (07:54 UTC)
Expired
Jun 27, 2021, 4:00 PM CDT
In force
13 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK

The radar

The Norman radar (KTLX), 102 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Canadian River near Bridgeport (BRIO2). The gauge peaked at 12.70 ft at Jun 27, 2021, 7:00 AM CDT.

actionminormoderatemajor1012141606/2706/28
Action stage
12 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07228500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

206 
WGUS84 KOUN 270754
FLSOUN

Flood Advisory
National Weather Service Norman OK
254 AM CDT Sun Jun 27 2021

...The National Weather Service in Norman has issued a Flood 
Advisory for the following rivers in Oklahoma...

  Canadian River near Bridgeport affecting Caddo, Blaine, Custer 
  and Canadian Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC011-015-017-039-272000-
/O.NEW.KOUN.FL.Y.0049.210627T0754Z-210629T0600Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
254 AM CDT Sun Jun 27 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the Canadian River near Bridgeport.
* From early this morning to late Monday night.
* At 2:30 AM CDT Sunday the stage was 11.9 feet.
* Action stage is 12.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of 
  12.6 feet this evening.
* Impact...At 13.0 feet, Some brief flooding may occur over 
  croplands and pastures near the river in southern Blaine...
   northern Caddo... and southwestern Canadian counties. Low-lying 
  bottomlands near the river may be cut off from easy access by high 
  water in side channels.


&&

LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3547 9847

$$

Mahale
3 follow-up statements
310 
WGUS84 KOUN 271406
FLSOUN

Flood Advisory
National Weather Service Norman OK
906 AM CDT Sun Jun 27 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Canadian River near Bridgeport affecting Caddo, Blaine, Custer 
  and Canadian Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC011-015-017-039-280215-
/O.CON.KOUN.FL.Y.0049.000000T0000Z-210629T0600Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
906 AM CDT Sun Jun 27 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Canadian River near Bridgeport.
* Until late Monday night.
* At 8:30 AM CDT Sunday the stage was 12.7 feet.
* Action stage is 12.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of 
  13.0 feet this afternoon.
* Impact...At 13.0 feet, Some brief flooding may occur over 
  croplands and pastures near the river in southern Blaine...
   northern Caddo... and southwestern Canadian counties. Low-lying 
  bottomlands near the river may be cut off from easy access by high 
  water in side channels.


&&

LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3547 9847

$$

11
832 
WGUS84 KOUN 271949
FLSOUN

Flood Advisory
National Weather Service Norman OK
249 PM CDT Sun Jun 27 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Canadian River near Bridgeport affecting Caddo, Blaine, Custer 
  and Canadian Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC011-015-017-039-280800-
/O.CON.KOUN.FL.Y.0049.000000T0000Z-210629T0600Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
249 PM CDT Sun Jun 27 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Canadian River near Bridgeport.
* Until late Monday night.
* At 1:30 PM CDT Sunday the stage was 12.4 feet.
* Action stage is 12.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of 
  12.8 feet this evening.
* Impact...At 13.0 feet, Some brief flooding may occur over 
  croplands and pastures near the river in southern Blaine...
   northern Caddo... and southwestern Canadian counties. Low-lying 
  bottomlands near the river may be cut off from easy access by high 
  water in side channels.


&&

LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3547 9847

$$

11
627 
WGUS84 KOUN 272100
FLSOUN

Flood Advisory
National Weather Service Norman OK
400 PM CDT Sun Jun 27 2021

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Canadian River near Bridgeport affecting Caddo, Blaine, Custer 
  and Canadian Counties.

OKC011-015-017-039-272200-
/O.CAN.KOUN.FL.Y.0049.000000T0000Z-210627T2100Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
400 PM CDT Sun Jun 27 2021

...The Flood Advisory for the Canadian River near Bridgeport has 
been cancelled...

The Flood Advisory is cancelled for
  the Canadian River near Bridgeport.
* At 3:30 PM CDT Sunday the stage was 12.4 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River has crested and is expected to fall 
  to 10.7 feet early Friday afternoon.


&&

LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3547 9847

$$

Mahale

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 26, 11:11 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 26, 11:11 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1111 PM CDT Sat Jun 26 2021

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 122 PM CDT Sat Jun 26 2021

Heavy rainfall and flooding remains the main impact in the short
term. Overhead a longwave trough has been steadily pushing in while
anomalously high moisture (PWATs up to 2 standard deviations above
normal) flows over a stalling front. The front is expected to
establish itself more or less along the I-44 corridor (reflected in
our forecast with higher PoPs/QPF). Additional rainfall amounts of 2-
6 inches are possible over the next 24 hours as this pattern
persists into tomorrow. A flood watch remains in effect through
tomorrow afternoon.

Decent instability (1000-2000 joules MUCAPE) will support a few
strong to severe storms this afternoon (especially toward western
north Texas), though deep level shear remains weak (30-35 knots).

Day

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 122 PM CDT Sat Jun 26 2021

Rainy continues to be the theme through the long term as the upper
level low becomes cut off over / southwest of the Great Lakes
region. Though there is some variation in the depth and positioning
of the wobbling upper low, nearly all ensemble solutions keep daily
rain chances in the forecast through next Friday (after that,
there's differences in how soon the upper low departs). However,
with the front washing out early next week, rainfall amounts will
likely decrease some from what we're looking at in the short term.

Under this pattern, skies will remain mostly cloudy and highs will
be in the 80s (below average).

Day

&&

.AVIATION...
(06Z TAFS)
Issued at 1105 PM CDT Sat Jun 26 2021

A large area of thunderstorms over west Texas will join with other
storms that extended from southwest Oklahoma to northeast
Oklahoma at 04Z. This conglomeration of storms will then work its
way northeast overnight, providing several hours of heavy rain,
reduced visibilities and low ceilings for much of our forecast
area. Showers and storms will become much more scattered in
nature after sunrise, so forecasts of their timing and location
will be extremely imprecise at any given point. These showers and
storms will continue off and on through the remainder of the
forecast period.

CmS
&&

.UPPER AIR...
Issued at 638 PM CDT Sat Jun 26 2021

No flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  79  68  80 /  90  60  60  70
Hobart OK         67  81  66  81 /  90  40  60  60
Wichita Falls TX  70  86  69  83 /  80  40  60  70
Gage OK           65  83  65  81 /  30  10  30  40
Ponca City OK     68  80  68  82 /  80  60  40  60
Durant OK         73  88  70  85 /  30  40  50  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046.

TX...Flood Watch through Sunday afternoon for TXZ083>090.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...23
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 14 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1236 PM CDT Sat Jun 26 2021

OKZ004>048-050>052-TXZ083>090-271745-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1236 PM CDT Sat Jun 26 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a slight risk for severe thunderstorms today from central
toward southwestern Oklahoma and adjacent parts of northern Texas.
Most of these would occur this afternoon and evening. Large hail
and damaging winds are both possible.

.Heavy Rainfall...
There is a moderate risk for flash flooding along a wide swath
surrounding I-44 all across central and southwestern Oklahoma and
southwestward into northern Texas. Two to four inches of rain has
already fallen across portions of central Oklahoma, and three to
six inches of additional rainfall is expected in this region
before sunrise Sunday. A flood watch remains in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Thursday...

.Thunderstorms...
Thunderstorm chances will continue through Thursday.

.Heavy Rainfall...
Heavy rainfall is likely into the daytime Sunday. A flood watch is
in effect through Sunday afternoon for the same areas as mentioned
above.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 27, 12:34 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1234 AM CDT Sun Jun 27 2021

OKZ038-270600-
Comanche OK-
1234 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Comanche County
Until 100 AM CDT...

AT 1232 AM CDT, a strong thunderstorm was located over eastern Fort
Sill, moving north at 10 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northeastern Lawton, Elgin, Fletcher, Medicine Park, eastern Fort
Sill, Lake Ellsworth and Lake Lawtonka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3463 9851 3485 9849 3485 9813 3459 9832
TIME...MOT...LOC 0532Z 202DEG 10KT 3469 9838

Mahale
Special weather statement, Jun 27, 1:00 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
100 AM CDT Sun Jun 27 2021

OKZ023-027-035-037-038-270645-
Grady OK-Kiowa OK-Tillman OK-Caddo OK-Comanche OK-
100 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...south
central Kiowa...northern Tillman...southeastern Caddo and Comanche
Counties Until 145 AM CDT...

AT 1258 AM CDT, strong thunderstorms were along a line extending from
3 miles northeast of Sterling to 4 miles east of Manitou, moving
north at 15 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Lawton, Chickasha, Frederick, Cache, Elgin, Apache, Snyder, Rush
Springs, Fletcher, Cyril, Tipton, Sterling, Cement, Medicine Park,
Indiahoma, Manitou, Norge, Meers, Lake Lawtonka and Agawam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3459 9916 3459 9909 3462 9908 3463 9910
      3508 9792 3469 9791 3468 9814 3461 9814
      3431 9905 3458 9917
TIME...MOT...LOC 0558Z 173DEG 12KT 3478 9813 3449 9890

Mahale
Special weather statement, Jun 27, 1:22 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
122 AM CDT Sun Jun 27 2021

OKZ037-044-TXZ086-089-090-270700-
Tillman OK-Cotton OK-Clay TX-Wichita TX-Archer TX-
122 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Tillman...
southwestern Cotton...western Clay...Wichita and Archer Counties
Until 200 AM CDT...

AT 120 AM CDT, strong thunderstorms were along a line extending from
5 miles east of Loveland to near Holliday to near Megargel, moving
northeast at 30 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Wichita Falls, Burkburnett, Archer City, Iowa Park, Electra,
Holliday, Grandfield, Scotland, Dean, Randlett, Windthorst, Megargel,
Jolly, Devol, Cookietown, Lake Arrowhead, Sheppard AFB, Dundee,
Mankins and Lake Kickapoo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3340 9895 3358 9896 3375 9892 3425 9892
      3433 9833 3347 9835 3347 9842 3340 9842
TIME...MOT...LOC 0620Z 238DEG 26KT 3433 9868 3384 9869 3342 9891

Mahale
Local storm report, Jun 27, 2:10 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
210 AM CDT SUN JUN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     FLOOD            5 NNE LAWTON            34.67N 98.38W
06/27/2021                   COMANCHE           OK   TRAINED SPOTTER

            SEVERAL INCHES OF WATER REPORTED FLOWING OVER I-44.

&&

PW
Special weather statement, Jun 27, 2:20 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
220 AM CDT Sun Jun 27 2021

OKZ039-045-270800-
Stephens OK-Jefferson OK-
220 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR Stephens and northern Jefferson
Counties Until 300 AM CDT...

AT 218 AM CDT, strong thunderstorms were along a line extending from
7 miles northwest of Corum to 4 miles south of Hastings, moving east
at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Duncan, Marlow, Waurika, Comanche, Bray, Velma, Hastings, Loco,
Addington, Waurika Lake, Corum and Empire City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3413 9810 3415 9810 3415 9813 3451 9814
      3468 9791 3468 9763 3415 9761 3413 9809
TIME...MOT...LOC 0718Z 248DEG 29KT 3444 9820 3417 9813

Mahale
Special weather statement, Jun 27, 2:46 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
246 AM CDT Sun Jun 27 2021

OKZ023-027-038-270815-
Grady OK-Caddo OK-Comanche OK-
246 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...southeastern
Caddo and northeastern Comanche Counties Until 315 AM CDT...

AT 245 AM CDT, strong thunderstorms were along a line extending from
near Cement to 4 miles northwest of Marlow, moving east at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Chickasha, Rush Springs, Fletcher, Cyril, Sterling, Alex, Cement,
Norge, Bradley, Agawam, Tabler, Ninnekah, Acme, Cox City and Laverty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3493 9834 3512 9779 3488 9767 3468 9767
      3468 9810
TIME...MOT...LOC 0745Z 254DEG 30KT 3494 9817 3471 9800

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:30 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
Jun 26, 7:41 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
Jun 26, 7:44 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 7:48 PM CDTFlash Flood WarningOUNKingfisher3 hr
Jun 26, 8:27 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Jun 26, 8:40 PM CDTFlash Flood WarningOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 8:46 PM CDTSpecial Weather StatementOUNWashita29 min
Jun 26, 9:12 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Jun 26, 9:45 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
Jun 26, 9:55 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan39 hr
Jun 26, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 26, 10:16 PM CDTAreal Flood AdvisoryOUNLogan3 hr
Jun 26, 10:24 PM CDTAreal Flood AdvisoryOUNBlaine, Custer3 hr
Jun 26, 10:37 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Jun 26, 10:38 PM CDTSpecial Weather StatementOUNJackson37 min
Jun 26, 11:49 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 27, 12:16 AM CDTSpecial Weather StatementOUNTillman29 min
Jun 27, 12:18 AM CDTSevere Thunderstorm WarningOUNTillman42 min
Jun 27, 12:25 AM CDTSpecial Weather StatementOUNComanche35 min
Jun 27, 12:34 AM CDTSpecial Weather StatementOUNComanche26 min
Jun 27, 12:44 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more3 hr
Jun 27, 12:49 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman41 min
Jun 27, 1:00 AM CDTSpecial Weather StatementOUNComanche, Tillman45 min
Jun 27, 1:09 AM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman3 hr
Jun 27, 1:13 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne4 hr
Jun 27, 1:22 AM CDTSpecial Weather StatementOUNCotton38 min
Jun 27, 1:32 AM CDTFlash Flood WarningOUNCaddo, Comanche5 hr
Jun 27, 1:47 AM CDTSevere Thunderstorm WarningOUNCotton43 min
Jun 27, 2:13 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma5 hr
Jun 27, 2:20 AM CDTSpecial Weather StatementOUNStephens40 min
Jun 27, 2:30 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman5 hr
Jun 27, 2:46 AM CDTSpecial Weather StatementOUNGrady29 min
Jun 27, 2:55 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma8 hr
Jun 27, 2:57 AM CDTRiver Flood AdvisoryOUNComanche, Cotton6 hr
Jun 27, 3:02 AM CDTRiver Flood WatchOUNCotton6 hr
Jun 27, 3:05 AM CDTRiver Flood AdvisoryOUNGrady11 hr
Jun 27, 3:06 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma, Payne4 hr
Jun 27, 3:09 AM CDTRiver Flood WarningOUNGarvin6 hr
Jun 27, 3:14 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain31 min
Jun 27, 3:26 AM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jun 27, 4:19 AM CDTAreal Flood AdvisoryOUNCaddo, Grady6 hr
Jun 27, 4:43 AM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman2 hr
Jun 27, 5:18 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne, Pottawatomie5 hr
Jun 27, 7:41 AM CDTRiver Flood WarningOUNOklahoma10 hr
Jun 27, 8:18 AM CDTRiver Flood AdvisoryOUNLogan12 hr
Jun 27, 8:20 AM CDTRiver Flood WarningOUNPayne30 hr
Jun 27, 8:43 AM CDTRiver Flood WarningOUNCotton8 days
Jun 27, 8:44 AM CDTRiver Flood WarningOUNComanche, Cotton5 days
Jun 27, 8:58 AM CDTRiver Flood AdvisoryOUNGarvin30 hr
Jun 27, 9:31 AM CDTAreal Flood WarningOUNComanche, Cotton, Tillman9 hr
Jun 27, 9:37 AM CDTAreal Flood WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie9 hr
Jun 27, 10:40 AM CDTAreal Flood AdvisoryOUNMajor, Woods4 hr
Jun 27, 10:45 AM CDTRiver Flood AdvisoryOUNDewey, Major, Woodward5 hr
Jun 27, 2:27 PM CDTRiver Flood AdvisoryOUNCotton, Jefferson, Tillman71 hr
Jun 27, 6:21 PM CDTSpecial Weather StatementOUNCoal39 min

Nearby

River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.